Asystole complicating physostigmine treatment of tricyclic antidepressant overdose

Paul Pentel, Charles D. Peterson

Research output: Contribution to journalArticlepeer-review

123 Scopus citations

Abstract

Physostigmine is a commonly used therapy for the anticholinergic manifestations of tricyclic antidepressant (TCA) overdose. We describe two patients with TCA toxicity who developed asystole following the administration of physostigmine to treat seizures.

Original languageEnglish (US)
Pages (from-to)588-590
Number of pages3
JournalAnnals of Emergency Medicine
Volume9
Issue number11
DOIs
StatePublished - Jan 1 1980

Keywords

  • asystole, complication of physostigmine use
  • overdose, tricyclic antidepressant, treatment with physostigmine
  • physostigmine, for tricyclic antidepressant overdose, asystole complicating
  • tricyclic antidepressant overdose, treatment with physostigmine, asystole complicating

Fingerprint Dive into the research topics of 'Asystole complicating physostigmine treatment of tricyclic antidepressant overdose'. Together they form a unique fingerprint.

Cite this